RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1980, Volume 16, Number 5, Pages 845–867 (Mi de3988)  

This article is cited in 7 scientific papers (total in 9 papers)

Partial Differential Equations

Closed forms associated with linear differential operators

V. S. Vladimirov, V. V. Zharinov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (1774 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.958
Received: 14.01.1980

Citation: V. S. Vladimirov, V. V. Zharinov, “Closed forms associated with linear differential operators”, Differ. Uravn., 16:5 (1980), 845–867

Citation in format AMSBIB
\Bibitem{VlaZha80}
\by V.~S.~Vladimirov, V.~V.~Zharinov
\paper Closed forms associated with linear differential operators
\jour Differ. Uravn.
\yr 1980
\vol 16
\issue 5
\pages 845--867
\mathnet{http://mi.mathnet.ru/de3988}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=574469}


Linking options:
  • http://mi.mathnet.ru/eng/de3988
  • http://mi.mathnet.ru/eng/de/v16/i5/p845

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Bogolyubov, A. A. Logunov, G. I. Marchuk, “Vasilii Sergeevich Vladimirov (on his sixtieth birthday)”, Russian Math. Surveys, 38:1 (1983), 231–243  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. S. Vladimirov, I. V. Volovich, “Conservation laws for non-linear equations”, Russian Math. Surveys, 40:4 (1985), 13–24  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. V. S. Vladimirov, I. V. Volovich, “Local and nonlocal currents for nonlinear equations”, Theoret. and Math. Phys., 62:1 (1985), 1–20  mathnet  crossref  mathscinet  zmath  isi
    4. V. V. Zharinov, “Conservation laws of evolution systems”, Theoret. and Math. Phys., 68:2 (1986), 745–751  mathnet  crossref  mathscinet  zmath  isi
    5. V. V. Zharinov, “Extrinsic geometry of differential equations and Green's formula”, Math. USSR-Izv., 35:1 (1990), 37–60  mathnet  crossref  mathscinet  zmath
    6. F. A. Lunev, “Analog of Noether's theorem for non-Noether and nonlocal symmetries”, Theoret. and Math. Phys., 84:2 (1990), 816–820  mathnet  crossref  mathscinet  isi
    7. V. V. Zharinov, “Differential algebras and low-dimensional conservation laws”, Math. USSR-Sb., 71:2 (1992), 319–329  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    8. M. K. Kerimov, “Vasiliĭ Sergeevich Vladimirov (on the occasion of his eightieth birthday)”, Comput. Math. Math. Phys., 43:11 (2003), 1541–1549  mathnet  mathscinet
    9. V. V. Zharinov, “Green's formula for difference operators”, Theoret. and Math. Phys., 161:2 (2009), 1445–1450  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:34
    Full text:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019